# SDR USAA920070886

- Difficulty date: September 25, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Aircraft time: 60,223 hours, 37,442 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-3 CHECK - NR 6006731, AFT CARGO DOOR EXTERIOR SKIN CRACKED AT UPPER CORNER OF HANDLE CUTOUT.  REPLACED AFT CARGO DOOR IAW USAIRWAYS JOB CARD J3-57-52301.
